# SDR ASAA2013051894838

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,390 hours, 7,425 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR AUTO FUNCTION NOT WORKING AS IT SHOULD TILT FUNCTION HAS UNUSUAL POSITIONS FOR MODE OF FLIGHT.  MANUAL WORKS.   ACFT GROUNDED.  PERFORMED FIM TASK 34-43 TASK 816, NO FAULTS NOTED AT THIS TIME.  PERFORMED CDS BITE TEST IAW 31-62 TASK 801, NO FAULTS NOTED.
